MathSciNet Relay Station
MathSciNet bibliographic data
MR298480 47G05 (35S05)
Calderón, Alberto-P.; Vaillancourt, Rémi A class of bounded pseudo-differential operators. Proc. Nat. Acad. Sci. U.S.A. 69 (1972), 1185–1187.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement